MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Montage ? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Montage ? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-1210B
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced inadequate pain relief from the device.Additionally, increasing the stimulation to higher settings resulted in undesired sensations, including foot twitching and a rubber band-like sensation, which made walking difficult.The patient underwent implantable pulse generator (ipg) explant procedure.
 
Additional Manufacturer Narrative
Investigation result: the device was not returned to boston scientific for analysis.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: a labeling review did not reveal any anomalies as it states: system failure, which can occur at any time due to random failure(s) of the components or the battery.These events, which may include device failure, lead breakage, hardware malfunctions, loose connections, electrical shorts or open circuits and lead insulation breaches, can result in ineffective pain control and undesirable stimulation may occur over time due to cellular changes in tissue around the electrodes, changes in electrode position, loose electrical connections and/or lead failure are a known risks of implanting a pulse generator as part of a system to deliver spinal cord stimulation.Risk review: a risk review was completed and confirmed that the event of stimulation inadequate, difficult to upgrade ipg firmware was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, an investigation conclusion code of known inherent risk of device was assigned to the investigation for all components.

Brand Name
Precision Montage ? MRI
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50201441
Report Number3006630150-2026-05715
Device Sequence Number5521678
Product Code LGW
UDI-Device Identifier08714729907114
UDI-Public(01)08714729907114(17)190623(10)307077
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/23/2019
Device Model NumberSC-1210B
Device Catalogue NumberSC-1210B
Device Lot Number307077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/18/2026
Date Device Manufactured06/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight205 LB